# SDR 98ZZZX2699

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9730F
- Make and model: Cessna 172R
- Aircraft serial: 17280032
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Elevator Trim
- Part time: 426 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CESSNA SB 98-27-06, FOUND ELEVATOR TRIM CABLES ROUTED WRONG.  (CABLES SWITCHED AROUND ON PULLEYS).  TRIM TAB DOWN TRAVEL WAS ALSO INCORRECT.  FOUND 19 DEGREES, LIMIT IS 15 DEGREES, PLUS OR MINUS ONE DEGREE.  TRIM CABLE TENSION WAS TOO HIGH.  WAS 22 POUNDS.  LIMIT IS 15 POUNDS PLUS 5, MINUS ZERO.  ALL 4 TRIM ACTUATOR ATTACH SCREWS FOUND LOOSE, 1 WAS ONLY IN 2 TURNS AND CROSS-THREADED IN NUTPLATE.  ELEVATOR TRAVEL FOUND OUT OF LIMITS. FOUND UP TRAVEL 30 DEGREES, DOWN 26 DEGREES.  LIMITS ARE 28 DEGREES PLUS OR MINUS 1 DEGREE, UP 23 DEGREES PLUS OR MINUS 1 DEGREE DOWN.  FOUND BOTH ALERON CABLES ON SAME PULLEY IN LEFT WING ROOT.
